×

Found 17 Documents (Results 1–17)

100
MathJax

Backward Euler type methods for parabolic integro-differential equations with nonsmooth data. (English) Zbl 0834.65139

Agarwal, R. P. (ed.), Contributions in numerical mathematics. Singapore: World Scientific Publishing Co. World Sci. Ser. Appl. Anal. Vol. 2, 373-388 (1993).
MSC:  65R20 45K05
PDF BibTeX XML Cite

Approximate solution of O.D.E.s in Banach space. Rational approximation of semigroups. (English) Zbl 0799.65057

Lipitakis, Elias A. (ed.), Advances on computer mathematics and its applications. Papers presented at the first Hellenic conference on mathematics and informatics (HERMIS ’92) held at the Athens University of Economics, Athens, Greece, September 25-26, 1992. Singapore: World Scientific. 73-84 (1993).
PDF BibTeX XML Cite

Approximate solution of O.D.E.s in Banach space rational approximation of semigroups. (English) Zbl 0812.65044

Lipitakis, Elias A. (ed.), Hellenic research in mathematics and informatics ’92. Proceedings of the first Hellenic conference on mathematics and informatics, 25-26 September 1992, Athens, Hellas. Athens: Hellenic Mathematical Society, 409-420 (1992).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification